Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

No periods after ginette 35. Is this OK ?

i had scanty periods problem and LH levels were high. I was prescribed Ginette 35 for 5 months and in between LH levels were normal. I was told to take a month s break from ginette but now i haven t had my periods. My doctor says that it was expected as body takes time to adjust. Is this true ? Now I have been prescribed an inducing drug so that I can have my periods and follow it up with ginette. Is this OK ?
Asked On : Fri, 10 Sep 2010
Answers:  1 Views:  733
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You continue the treatment of your gynaec.
But I advice to go for thyroid check up to rule out hypothyroid.
Reduce your weight if you are obese.
Ok and bye.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor